# SDR CALA2023062101953

- Difficulty date: June 18, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 72,279 hours, 26,166 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Motor
- Part number: 6355B000103
- Part serial: 1474
- Condition: Inoperative
- Location: Horiz Stab Trim
- Part time: 62,494 hours, 22,782 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB OUT OF TRIM AP NOT TRIMMING DUE TO STAB OUT OF TRIM LIGHT COMES ON BOTH AUTOPILOT, BOTH AUTOPILOT PLACED ON MEL. MEL 2201C REJECT FLIGHT CREW REPORTED ONCE AIRSPEED PASSED 250KTS, AP TRIM PICS ADDED. MEL2201C WAS REJECTD BY DISPATCH PER TOMC CARLOS. ACCOMPLISHING STAB TRIM AUTO PILOT TEST REF AMM 22-11-81-710-801 REPLACED STAB TRIM MOTOR PER AMM 27-41-71-400-801. INSPECTION STOPPED WORKING. DISENGAGED AP - A, MANUAL TRIM FUNCTIONED NO AUTO TRIM OF STAB OCCURRING ,SUSPECT AUTO PILOT STAB TRIM BUY BACK AND INSTALLATION ACCOMPLISHED ON LP 4917876. AUTOPILOT NORMAL. MOTOR. PARTS USED:  29-2741-9-0011,QTY :1 WILL NOW TRIM ON BOTH CHANNELS DURING AMM TEST 22-11-81-710-801 ( STAB TRIM MOTOR AUTOPILOT TEST). STILL REQUIRES LAND VERIFY STAB TRIM MOTOR HAS BEEN REPLACE AND OPS CHECKED GOOD. REF UPDATE ADD EMP:U375581 REF LP 4914244 FOR CAT II/III RECERTIFICATION TEST
